# SDR SWAA2021102531617

- Difficulty date: October 19, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 49,079 hours, 26,617 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 SERVICE DOOR SLIDE INDICATES RED. ; / [01] REMOVED AND REPLACED R1 SERVICE DOOR SLIDE PER MT 725-61-06
